An Open Letter to Prometrium

Dear Prometrium (aka progesterone),

Thank you for working hard to make my uterine lining nice and thick and lush, the perfect home for a tiny little egg to burrow (nice and deep) into.

But why, oh why, do you have to make me so nauseous? I don’t understand it. Yesterday, I was fine. But last night, after I swallowed you down with a glass of milk, I just knew you were going to start making me feel sick soon. I’ve only taken five pills — just five! — and already I have a constant sick feeling in my stomach. This morning, I found myself swallowing convulsively to stave off the spit that was rapidly forming in my mouth. STOP IT! Please stop it. Isn’t it enough that you make me want to alternately cry and punch something? You have to make me sick, too?

Ok. Fine. Give me your worst. As long as you keep that little eggie safe and sound, I’ll take whatever you’ve got.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s